# SDR SIMA20120928014

- Difficulty date: September 28, 2012
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 23,735 hours, 20,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM IS CORRODED BETWEEN FRAMES 57-59.  REPAIRED CENTER OMEGA BEAM IAW AE EOEM-53MR-1518.
